# SDR ZZDA2008101

- Difficulty date: May 1, 2008
- Submitted: May 5, 2008
- Operation: Air carrier
- Aircraft: N893AT
- Make and model: Boeing 717-200
- Aircraft serial: 55045
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 64210103
- Part serial: 1272
- Condition: Unwanted Deploy
- Location: Tail Cone
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAIL CONE AND TAIL SLIDE INADVERTENTLY DEPLOYED.  REINSTALLED TAIL CONE ASSEMBLY REF MM 53-52-01.  A/C FERRIED TO ATL FOR FURTHER MAINT.  REINSTALLED NEW TAIL CONE SLIDE PER MM 25-61.
